| Model Number |
10798696 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/06/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The affected product has been received and the evaluation is pending.A follow up report will be submitted once the evaluation is completed.
Event or Problem Description
The customer reported that the filter cracked and leaked, as well as, leaked at the pressure sensor disc during patient use.There was no patient harm.
Additional Manufacturer Narrative
The customer¿s report that the filter was cracked and that the pressure sensing disc leaked was not confirmed; however, a leak from the filter was confirmed.Visual inspection showed no cracks or other anomalies.Functional testing resulted in the set leaking between the tubing and the distal (outlet) end of the filter.The tubing was measured and found to be within specification.The root cause of leaking from the filter was insufficient solvent application at the engagement between the filter outlet and tubing.
Event or Problem Description
The customer reported that the filter cracked and leaked, and the set also leaked at the pressure sensing disc during patient use.There was no patient harm.